# SDR WX0A2025040732378

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N206NV
- Make and model: Airbus A320-214
- Aircraft serial: 5289
- Aircraft time: 32,298 hours, 16,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU FAILED CAPACITANCE CHECK / REPLACED ALL 4 EPSU BATTERIES, OP CHECK OF EPSU THRU BITE GOOD, INTERFACE AND POWER-UP TEST OF CIDS GOOD, REF AMM 33-51-38-400-002-A"
